# SDR 96ZZZM1025

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Vlv
- Part number: 39271611
- Condition: Air Leak
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BDL, THE NR 3 ENGINE STRUT OVERHEAT WARNING LIGHT ILLUMINTED.  THE AIRCRAFT RETURNED TO BDL WITHOUT INCIDENT.  LIGHT EXTINGUISHED WITH REDUCED POWER.  FOUND BLEED AIR LEAK AT THE JUNCTION OF THE PNEUMATIC DUCT TO THE NR 3 MODULATING AND SHUT OFF VALVE.  REPOSITIONED AND RECLAMPED PNEUMATIC DUCT A MODULATING AND SHUT OFF VALVE PER MM 36-12-00.  LEAK CHECKS GOOD.  (M)
